Doing my DR's job for him.......
Tuesday, April 09, 2013
I've been overly tired and run down feeling for the past week, dizzy each morning for the past 4-5 days, back muscles aching so I called direct to the manufacturer of the drug (Endur-Acin) that I'm pretty convinced is stealing away my energy and making me feel like crud. They told me it was most likely the combination of that with my Crestor causing it because it's to much of the same general type of medication for my body...Now isn't this something the DR should have known? I will no longer be taking the extra medication. Pretty bad when you have to research drug reactions instead of the DR doing it..What he seems to have forgotten is all people DO NOT react the same to every medication.
From what the rep told me this doesn't happen often but does happen. I did talk to my pharmacist before I started taking the medication and he had never heard of it. It's available through mail order only (which made me leery but I took it anyway because DR suggested it).
Health, happiness and weight loss.
P.S. Oh yea, going to buy myself a juicer today and start juicing at least one day week.